CSpace
线性方程组的异步迭代法
迟学斌
1992
Source Publication计算数学
ISSN0254-7791
Volume014Issue:003Pages:330
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48199
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
迟学斌. 线性方程组的异步迭代法[J]. 计算数学,1992,014(003):330.
APA 迟学斌.(1992).线性方程组的异步迭代法.计算数学,014(003),330.
MLA 迟学斌."线性方程组的异步迭代法".计算数学 014.003(1992):330.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[迟学斌]'s Articles
Baidu academic
Similar articles in Baidu academic
[迟学斌]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[迟学斌]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.